Vol. 47, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A very weak topology for the Mikusinski field of operators

Harris Samuel Shultz

Vol. 47 (1973), No. 1, 251–255
Abstract

Using a generalized Laplace transformation the Mikusinski field is given a topology T such that sequences which converge in the sense of Mikusinski converge with respect to T, such that the mapping q q1 is continuous and such that the series (λ)nsn∕n! converges to the translation operator eλs.

Mathematical Subject Classification 2000
Primary: 44A40
Milestones
Received: 26 April 1972
Published: 1 July 1973
Authors
Harris Samuel Shultz